# SDR C2XA00BT023

- Difficulty date: May 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT CO4218 - MAINTENANCE FOUND LEFT NR 1 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPAIRED BURNED WIRES ON LEFT HAND FORWARD EXTERNAL EMERGENCY LIGHT AND REMOVED AND REPLACED EMERGENCY EXIT POWER SUPPLY.  OPS CHECKED, LIGHTS GOOD.  (X)
